# SDR 77773

- Difficulty date: June 2, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 1293640695
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON APPROACH CREW EXTENDED THE LANDING GEAR AND DID NOT GET A GREEN DOWN AND LOCK INDICATION ON ANY OF THE THREE LANDING GEAR DOWN AND LOCK INDICATORS, FOLLOWED REQUIRED GEAR EXTENSION EMERGENCY CHECK LIST AND LANDED SAFELY WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED GEAR INDICATION CLUSTER.
